Volume 12 (1969-1970)


1 (June), 2 (October), 3 (February)

Ako, K.;
On the Dirichlet Problem for Second Order Elliptic Differential Equations
pp. 205--220.
Ako, K.;
Some Remarks on the Preceding Paper
pp. 221--225.
Suzuki, K.;
The Eigenvalue Problem in Unbounded Domains
pp. 227--232.
Kato, J. and Yoshizawa, T.;
A Relationship between Uniformly Asymptotic Stability and Total Stability
pp. 233--238.
Ako, K.;
Subfunctions for Ordinary Differential Equations V
pp. 239--249.
Iwano, M.;
Determination of Stable Domains for Bounded Solutions of Simplified Equations
pp. 251--268.
Kimura, T.;
On Riemann's Equations which are Solvable by Quadratures
pp. 269--281.
Aizawa, S.;
A Mixed Initial and Boundary-Value Problem for the Hamilton-Jacobi Equation in Several Space Variables II
pp. 283--296.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles